Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Characterizations of bounded mean oscillation


Author: Charles Fefferman
Journal: Bull. Amer. Math. Soc. 77 (1971), 587-588
MSC (1970): Primary 3067, 4635
DOI: https://doi.org/10.1090/S0002-9904-1971-12763-5
MathSciNet review: 0280994
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. Burkholder and R. Gundy, Extrapolation and interpolation of quasi-linear operators on martingales, Acta Math. 124 (1970), 249-304. MR 440695
  • 2. D. Burkholder, R. Gundy and M. Silverstein, A maximal function characterization of the class H (to appear).
  • 3. A. P. Calderón and A. Zygmund, On the existence of certain singular integrals, Acta Math. 88 (1952), 85-139. MR 14, 637. MR 52553
  • 4. C. Fefferman and E. M. Stein, (in prep.)
  • 5. F. John and L. Nirenberg, On functions of bounded mean oscillation, Comm. Pure Appl. Math. 14 (1961), 785-799. MR 131498
  • 6. E. M. Stein, L, Bull. Amer. Math. Soc. 77 (1971), 404-405. MR 276757
  • 7. E. M. Stein and G. Weiss, Introduction to Fourier analysis on euclidean spaces, Princeton, 1971. MR 304972

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3067, 4635

Retrieve articles in all journals with MSC (1970): 3067, 4635


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12763-5

American Mathematical Society